# SDR CA050413002

- Difficulty date: April 12, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 35,701 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Angle
- Condition: Cracked
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENROUTE YZF FROM HIGH LAKE(FLT 702) CLIMBING THROUGH FL230, THE CREW HEARD A BANG IN THE CARGO AREA.  THE L/M THE F/E WENT AFT AND OBSERVED A CRACK IN THE LT SIDE DRAG ANGLE.  THE CREW DEPRESSURIZED THE AIRCRAFT AND CONTINUED TO DESTINATION LANDING WITHOUT FURTHER INCIDENT.  MAINTENANCE OBSERVED A CRACK APPROXIMATELY 20 INCHES LONG CENTERED AT STA 577.
